# SDR R61A2021112800932

- Difficulty date: November 15, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 44,598 hours, 27,890 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Attach Angle
- Part number: 17086181005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL CF-III CORROSION FOUND ON FLOOR SUPPORT  R/H ANGLE BTW FR 88 -90.   R&R'D ANGLE IAW SRM 51-41-01 AND 51-42-01     PSE 53-23-005
